# SDR AWXA9700647

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND DENT IN SKIN BS 310 BETWEEN STRINGER 4 AND 5 LT.  REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND FILLER, INSTALLED WET WITH SEAL AND APPLIED AERODYNAMIC SEALER IAW WITH ER 3-53-12-22.  TCO-PAN-97-2205RR, 8110-3.
